# SDR VNAA202404260003

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 17,442 hours, 13,144 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Nut Plate
- Part number: SH6703217211
- Condition: Corroded
- Location: Galley Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT O/B MOUNTING NUT-PLATE FOR GALLEY 1 AND ON IT'S CORRESPONDING R/H FLOOR SILL BETWEEN FS 310.00 TO FS 319.70 FLOOR SILL PN SH670-32172-11
